# SDR SWAA2012030802006

- Difficulty date: March 3, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 28,192 hours, 16,444 cycles
- Engine: Ge CFM567B24
- Engine time: 28,169 hours, 16,427 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0720035
- Part serial: 890901
- Condition: Failed
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

DIVERSION/DECLARED EMERGENCY/ IN FLIGHT SHUTDOWN  -- NR 1 ENGINE HAD INFLIGHT SHUTDOWN.  REMOVED AND REPLACED NR 1 ENGINE PER MM.
